I was given Provera for 10 days b/c I had not had a period in 6 months after coming off BCP. I am 33 and had been on BCP for 14 years. I bled a medium amount after the 9th pill and then had a very light bleed for 1 day after that. So I only had bleeding for 2 days total. I was expecting more of a period and I am concerned that the Provera was not effective. I am hoping to get pregnant. Any suggestions?
I use to get the shot and let me tell you onething it was the same for me.
Do not worry it is normal all women's bodies work different. As for me I use to get a light period once in a while then it stopped completly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.